Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from paranoia. Prescribed sizodon and bexot for one week. Will this cause any side effect?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
I am suffering from paranoia.
I have been prescribed sizodon 2mg daily and bexot dt 2mg daily. Doctor advised me to take them for 1 week, Will they have any side effects in just 1 week ? Any kind of side effect even the minor ones.
Posted Tue, 23 Apr 2013 in Mental Health
Answered by Dr. Payman Hajiazim 2 hours later
Hi there. thanks for asking. The dose of medication you are tsking (sizodone) is very low. At this dose it almost does not have any side effects. However, it may casue dry mouth, restless feeling in the legs, neck spasm at higher doses. It also may cause change in bowel habit at higher doses. As a very rare side effect, it may cause change in temparature with change in other aspects of regulatory system that is very rare, especialy at this dose. Let me know the other name of Bexot that you are taking. It is a name that company gives to the drug. let me know about its generic name. I am waiting for your response.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor